# SDR AALA200800056

- Difficulty date: January 12, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 56,806 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT AT SEAT ROWS 20 TO AFT CABIN.  REPAIRED WIRE FOR EMERGENCY LIGHT AT SEAT ROWS 20 TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
